# SDR SWAA2022021570785

- Difficulty date: April 6, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LBL 45 STA 639 TO STA 663 HAS CORROSION ON LOWER LOBE. / BLENDED AND REMOVED CORROSION ON SEAT TRACK BETWEEN STA 639 TO STA 663 LBL 45 MAX MATERIAL LOSS OF .045' MAX ALLOWED .040' OUT OF LIMITS I/A/W SRM 53-00-52-1A-1. SEAT TRACK REPLACED FROM STA 639 +10' TO SAT 727B ON N/R X736971
